# SDR QR9R2025081300001

- Difficulty date: August 13, 2025
- Submitted: August 13, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9794
- Aircraft time: 3,901 hours
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Gearbox
- Part number: B304M1008101
- Condition: Failed
- Location: Windshield Wiper
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WINDSHIELD WIPER FAILED IN FLIGHT. REMOVED AND REPLACED WIPER MOTOR ASSY IAW AMM 30-40-00, 4-4. MOC COMPLETED OK.
